HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

An Approach to N = 4 ADE gauge Theory on K3

Files in This Item:
pre561.pdf1.33 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83706

Title: An Approach to N = 4 ADE gauge Theory on K3
Authors: Sasaki, M. Browse this author
Sasaki, T. Browse this author
Issue Date: Sep-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 561
Start Page: 1
End Page: 28
Abstract: We propose a recipe for determination of the partition function of N 4 ADE gauge theory on K3 by generalit1ing our previous results of the SU(N) case. The resulting partition function satisfies Montonen-Olive duality for ADE gauge group.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69310
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University